Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Braids inside the Birman–Wenzl–Murakami algebra

Ivan Marin

Algebraic & Geometric Topology 10 (2010) 1865–1886
Bibliography
1 M Artin, On the solutions of analytic equations, Invent. Math. 5 (1968) 277 MR0232018
2 S J Bigelow, Braid groups are linear, J. Amer. Math. Soc. 14 (2001) 471 MR1815219
3 J S Birman, H Wenzl, Braids, link polynomials and a new algebra, Trans. Amer. Math. Soc. 313 (1989) 249 MR992598
4 V G Drinfel’d, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with $\mathrm{Gal}(\overline\mathbf{Q}/\mathbf{Q})$, Algebra i Analiz 2 (1990) 149 MR1080203
5 D Eisenbud, Commutative algebra with a view toward algebraic geometry, Graduate Texts in Math. 150, Springer (1995) MR1322960
6 M H Freedman, M J Larsen, Z Wang, The two-eigenvalue problem and density of Jones representation of braid groups, Comm. Math. Phys. 228 (2002) 177 MR1911253
7 R Goodman, N R Wallach, Representations and invariants of the classical groups, Encycl. of Math. and its Appl. 68, Cambridge Univ. Press (1998) MR1606831
8 D Krammer, The braid group $B_4$ is linear, Invent. Math. 142 (2000) 451 MR1804157
9 D Krammer, Braid groups are linear, Ann. of Math. $(2)$ 155 (2002) 131 MR1888796
10 I Marin, Infinitesimal Hecke algebras, C. R. Math. Acad. Sci. Paris 337 (2003) 297 MR2016978
11 I Marin, Quotients infinitésimaux du groupe de tresses, Ann. Inst. Fourier (Grenoble) 53 (2003) 1323 MR2032936
12 I Marin, Caractères de rigidité du groupe de Grothendieck–Teichmüller, Compos. Math. 142 (2006) 657 MR2231196
13 I Marin, L'algèbre de Lie des transpositions, J. Algebra 310 (2007) 742 MR2308178
14 I Marin, Sur les représentations de Krammer génériques, Ann. Inst. Fourier (Grenoble) 57 (2007) 1883 MR2377890
15 M Nazarov, Young's orthogonal form for Brauer's centralizer algebra, J. Algebra 182 (1996) 664 MR1398116
16 H Wenzl, Hecke algebras of type $A_n$ and subfactors, Invent. Math. 92 (1988) 349 MR936086
17 H Wenzl, On the structure of Brauer's centralizer algebras, Ann. of Math. $(2)$ 128 (1988) 173 MR951511
18 H Wenzl, Quantum groups and subfactors of type $B$, $C$, and $D$, Comm. Math. Phys. 133 (1990) 383 MR1090432